Research Repository

A family of sums containing factorials

Sofo, Anthony and Srivastava, Hari (2009) A family of sums containing factorials. Integral Transforms and Special Functions, 20 (5). pp. 393-399. ISSN 1065-2469

Full text for this resource is not available from the Research Repository.

Abstract

Recently, Srivastava [H.M. Srivastava, Remarks on a sum containing factorials, J. Comput. Appl. Math. 142 (2002), pp. 441–444] showed how readily a sum containing factorials, which was considered earlier by Samoletov [A.A. Samoletov, A sum containing factorials, J. Comput. Appl. Math. 131 (2001), pp. 503–504], would follow from substantially more general known results. Motivated by these works, we propose here to investigate a general family of sums involving factorials, which is shown to contain (as special cases) a number of interesting results, including those given in the aforementioned works.

Item Type: Article
Uncontrolled Keywords: ResPubID17625. toeplitz operators, Gauss hypergeometric function, Gamma function, generalised hpergeometric functions, beta function, Pfaff-Kummer hypergeometric transformation, Kummer's summation theorems, Euler's transformation, Chu-Vandermonde theorem, Jacobi polynomials
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Nov 2011 22:45
Last Modified: 21 Nov 2011 22:45
URI: http://vuir.vu.edu.au/id/eprint/4603
DOI: 10.1080/10652460802535670
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar